MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; HUMERAL STEM PRIMARY, PRESS FIT 7MM

EXACTECH, INC. EQUINOXE; HUMERAL STEM PRIMARY, PRESS FIT 7MM
Model Number EQUINOXE REVERSE 38MM HUMERAL LINER +0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 320-10-00, (b)(4) - equinoxe reverse tray adapter plate tray +0.320-38-00 - equinoxe reverse 38mm humeral liner +0.
 
Event or Problem Description
As reported, approximately 8 years postop the initial right tsa, this (b)(6) y/o old female patient presented with right shoulder pain.Imaging showed the stem had loosened.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of an insufficient bond between the implant and the bone which led to aseptic (non-infected) loosening of the humeral stem and subsequent pain.However, this cannot be confirmed because the component was not returned for evaluation.Section h11: the following sections have corrected information: (d3) common device name: humeral stem primary, press fit 7mm; (d4) model number: na, catalog number: 300-01-07, serial number: (b)(6).

Brand Name
EQUINOXE
Common Device Name
HUMERAL STEM PRIMARY, PRESS FIT 7MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10679007
Report Number1038671-2020-00576
Device Sequence Number3094534
Product Code KWT
UDI-Device Identifier10885862079299
UDI-Public10885862079299
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEQUINOXE REVERSE 38MM HUMERAL LINER +0
Device Catalogue Number300-01-07
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/27/2020
Supplement Date Received by Manufacturer10/09/2020
Initial Report FDA Received Date10/14/2020
Supplement Report FDA Received Date10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR